# SDR QXEA2019120900451

- Difficulty date: December 3, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 30,304 hours, 32,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8209611
- Condition: Malfunctioned
- Location: Inlet Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN"AUTO" WE COULDNT GET THE FC DUCT BELOW 85, IN MANUAL WE COULDN'T GET THE FC DUCT BELOW 40. ANYTIME WE RAISED THE FC DUCT ABOVE FULL COLD WE COULD SMELL HEAT. REMOVED FROM SERVICE. R/R PACK INLET TEMP SENSOR IAW Q400 AMM 21-52-11-000/400-801. PERFORMED OPS TEST OF ECS TEMP CONTROL IAW Q400 AMM 21-61-00-710-803. OPS TEST GOOD. FC DID NOT RETURN. A/C IS CLEARED FOR RETURN TO SERVICE.
